# SDR ASAA2014012712505

- Difficulty date: January 27, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 25,671 hours, 7,844 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE DISPLAYED.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE, OPS NORMAL.
